MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL A-CLASS® HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL A-CLASS® HEAD; HIP COMPONENT
Model Number 38AM5235
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Allegedly, patient felt pain, mom possible high metal ion levels, the cup on film appears to be vertical and could be loose, patient claims they have a taste of metal in their mouth.Biomet shell and liner went in with mpo head.Components not revised: pyrd0005, lot 026284371, profemur raz stem flare std collar no taper slt length 146 mm, qty 1.Pha01202, lot 106381227, profemur neck neutral short size, qty 1.

Brand Name
CONSERVE® TOTAL A-CLASS® HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10074506
Report Number3010536692-2020-00366
Device Sequence Number2848256
Product Code JDL
UDI-Device IdentifierM68438AM52351
UDI-PublicM68438AM52351
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM5235
Device Catalogue Number38AM5235
Device Lot Number096367651
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2019
Initial Report FDA Received Date05/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;